# SDR 2003F00602

- Difficulty date: September 17, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-800
- Aircraft serial: 30618
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PHX AND DURING CLIMB THE COCKPIT WAS INFORMED THE L1 DOOR WAS NOT SEALED.  THE AIRCRAFT WOULD NOT PRESSURIZE.  FOLLOWED ABNORMAL PROCEDURES AND CHECKLIST.  RETURNED TO PHX WITHOUT INCIDENT.  FOUND L1 DOOR UPPER AFT ROLLER NOT IN CHANNEL.  INSPECTED ALL ROLLERS AND DOOR FRAME AND SEAL, NO DEFECTS FOUND.  CYCLE DOOR SEVERAL TIMES, ALL OPS NORMAL IAW MM 52-11-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
